# SDR DHL2002720518

- Difficulty date: October 12, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK, DISHED FASTENERS AT BS 360 BUTT SPLICE STR 19L. REPAIRED IAW SRM.
